| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 21-24


N. Ahmed, D. Sarma, H. Deka
      MHD mixed convection and mass transfer from an infinite vertical porous plate with chemical reaction in presence of a heat source
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1011-1020.

C. Duraisamy, M. Dhavamani
      Intuitionistic non-continuous functions
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1021-1029.

F. Yusof, Foo Hui-Mean
      Use of statistical distribution for drought analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1031-1051.

D. Arivudainambi, V. Poongothai
      A feedback control model with negligible switching costs for a retail facility
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1053-1070.

D. Arivudainambi, P. Godhandaraman
      A batch arrival retrial queue with two phases of service, feedback and K optional vacations
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1071-1087.

S. Halici
      On some Fibonacci-type polynomials
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1089-1093.

K. Teerapabolarn
      A pointwise approximation of generalized binomial by Poisson distribution
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1095-1104.

S. Louvros, A. C. Iossifides
      A general distribution approximation method for mobile network traffic modeling
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1105-1112.

M. H. Atabakzadeh
      Synchronization - like behaviors of dynamical systems with non negative Lyapunov exponents
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1113-1120.

M. K. Meher, G. C. Panda, S. K. Sahu
      An inventory model with Weibull deterioration rate under the delay in payment in demand decling market
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1121-1133.

M. Saraj, N. Safaei
      Solving bi-level programming problems on using global criterion method with an interval approach
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1135-1141.

N. I. Rashwan, M. El dereny
      The comparison between results of application Bayesian and maximum likelihood approaches on logistic regression model for prostate cancer data
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1143-1158.

G. Ujjainkar, V. K. Gupta, B. Singh, R. Khandelwal, N. Trivedi
      An epidemic model with modified non-monotonic incidence rate under treatment
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1159-1171.

N. Murugesan, O. V. Shanmuga Sundaram
      Construction of state diagram of regular expressions using derivatives
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1173-1179.

O. Bumbariu, V. Berinde
      An empirical study of the \epsilon-algorithm for accelerating numerical sequences
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1181-1190.

F. Cherif
      On the spectra of almost periodic symmetric positive definite matrices functions
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1191-1197.

Xiu-qin Lou, Li-min Liu
      Utility indifference pricing and hedging of Stein-Stein model
      Appl. Math. Sci., Vol. 6, 2012, no. 21-24, 1199-1204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |